MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP
Model Number NIMBUS II FLEX
Medical Device Problem Codes Mechanical Problem (1384); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was reopened due to the device being received for evaluation.Dhr was reviewed, and the pump passed all previous tests.There are no other complaints on this device.Upon review of this complaint type and investigation of the device, it was noted that the initial complaint code's reportability has since been upgraded to "yes" according to protocol 6 since the creation of the complaint and will be updated.Analysis of the returned device was completed on 4/17/2024: the pump was tested with the testing protocol for system error alarm / motor function.The pump's event log was pulled as part of the investigation and upon review it was noted that there was no record of the pump running any infusion.The reported event occurred on 10/14/2020 and the pump was sent for recertification on 10/23/2020 without being evaluated, which completely wiped out the event log.Upon review of the pump's dhr it appeared to pass all tests and does not show any failures from the recertification process.A 100 ml infusion was ran on the pump over 24 hours at a rate of 4.2 ml per hour.The infusion successfully completed and the pump did not power off abruptly before finishing or have any "system error" alarms.Upon further investigation there were no loose connections or components inside of the device.Functional testing did not confirm the reported condition and was not duplicated during testing.Reported issue not found, device performing to specification.A capa has been opened in order to fully investigate and address the root cause of the reported event.
 
Event or Problem Description
Infutronix received a report that a pump stopped infusing due to a system error alert.The infusion cannot resume without causing delay in treatment.No patient was harmed.Device was returned on 02/22/2024 for further evaluation.See section h of this mdr for detail of the evaluation.

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19205180
Report Number3011581906-2024-00449
Device Sequence Number15466009
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II FLEX
Device Catalogue NumberNIMBUS II FLEX
Device Lot Number171027180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown